# SDR GUUA93657021309B

- Difficulty date: February 13, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 27,028 hours, 32,375 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED POSSIBLE AREAS OF CORROSION IN LT WING FUEL COLLECTOR TANK ON MAIN SPAR.   REMOVED CORROSION ON LEFT MAIN SPAR LOWER CAP AND INSTALLED INTERNAL AND EXTERNAL DOUBLERS.
